HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Acne (https://www.healthboards.com/boards/acne/)
-   -   Masturbation/ejaculation not the cause of acne but its Make It Worse ): (https://www.healthboards.com/boards/acne/940744-masturbation-ejaculation-not-cause-acne-but-its-make-worse.html)

bahi010 02-27-2013 07:08 AM

Masturbation/ejaculation not the cause of acne but its Make It Worse ):
 
hello guys please Don't Tell Me There is no links between masturbation or ejaculation and acne,i said that acne is not caused by masturbation but masturbation make it worse and i experience this. i had acne but no more than 6 pimples ok but every time i masturbate it became 14 pimples or more than that, remember every time for more than 3 years, and just yesterday i had a clear skin and just few pimples "2 or 3" and today when i masturbate i get more than 15 pimples and oily skin and it take 5 or 6 days to get a healthy skin again, and there are some people said there is no link its crazy crazy crazy if there are no links why people always said in forums and networks that masturbation cause them acne if its not why they said that why.
so for me i experience this for more than 3 years and the same thing happened every time i masturbate i need solution and please don"t say that there is no link between acne and ejaculation or masturbation ):
please i need solutions please i spent more than 7000 dollars on acne products but no result ): i need solutions please ):

jc2013 04-11-2013 10:30 AM

Re: Masturbation/ejaculation not the cause of acne but its Make It Worse ):
 
Thanks for posting. I too have this problem and have been -very- frustrated by the lack of information out there. Yes, there is a link between ejaculation and acne, for SOME people - I experience it every day I live and breathe. 24-48 hours after ejaculation, my face is oilier - I can almost "feel" it. It is this feeling of slight irritation, almost a "heat." More often than not within 48 hours, I will randomly get a very large pimple usually on my neck or cheek, from out of nowhere, no warning. After about 4 days my skin settles down, and I dare say, behaves normally.

I do not get cystic acne, not since I have been on Accutane/Claravis, -4- separate times, so when I do get a large pimple, I know the above is the reason.

I have tried palothenic acid daily, saw palmetto, washing with every cleanser known to man, differin, tazorac, salycic acid, nothing works! The only relief I get is during a course of Claravis, and up to a year after. Claravis is great, but while I tolerate additional courses, my skin gets ever drier, and I seem to be collecting scalp conditions from it (seborrhetic dermatis, dandruff, eczema) like it's a hobby. [B]I do not want to go on it again, but I will if I have to![/B] I simply have no other option. I have yet to find a long term solution to this, or even a post from a reputable source saying "you're not imagining things!"

I have no religious hang ups on masturbation or any other bull that gets spewed out by others as to why I "think" I have this problem. This exists, it's a thing. I hope someone with some dermatological knowledge looks into it, because it is debilitating for those who suffer with this condition.


All times are GMT -7. The time now is 12:56 PM.